# SDR DALA1145253115

- Difficulty date: July 28, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT BEAM +Y512 FROM FR64 TO FR66 CORRODED IN SOME AREA.  BLENDED AREA IAW 1319 SRM 51-74-00 DIM L=1.00" W=1.00" D=0.020" OUT OF LIMITS IAW A319 SRM 53-00-14 FIG 102.  REMOVED FLOOR SUPPORT BEAM IAW A319 SRM   51-42-11, INSTALLED NEW FLOOR SUPPORT BEAM IAW A319 SRM 51-42-11.
